Adaptive relaxation for querying heterogeneous XML data sources

Liu, Chengfei, Li, Jianxin, Yu, Jeffrey Xu and Zhou, Rui 2010, Adaptive relaxation for querying heterogeneous XML data sources, Information systems, vol. 35, no. 6, pp. 688-707, doi: 10.1016/

Attached Files
Name Description MIMEType Size Downloads

Title Adaptive relaxation for querying heterogeneous XML data sources
Author(s) Liu, Chengfei
Li, JianxinORCID iD for Li, Jianxin
Yu, Jeffrey Xu
Zhou, Rui
Journal name Information systems
Volume number 35
Issue number 6
Start page 688
End page 707
Total pages 20
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2010-09
Keyword(s) Science & Technology
Computer Science, Information Systems
Computer Science
XML relaxation
Top-k query
XML schema
Language eng
DOI 10.1016/
Field of Research 0806 Information Systems
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Elsevier B.V.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in TR Web of Science
Scopus Citation Count Cited 17 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 82 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 20 Dec 2018, 18:26:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact